# SDR DL73S040254

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 49,228 hours, 38,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 4654
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT UPPER LT EMERGENCY LIGHTS 3 EACH INOP.  REPLACED BATTERY ASSY, OPS NORMAL.
